EconPapers    
Economics at your fingertips  
 

Certain Properties of a Class of Close-to-Convex Functions Related to Conic Domains

Wasim Ul-Haq and Shahid Mahmood

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We aim to de fine a new class of close-to-convex functions which is related to conic domains. Many interesting properties such as sufficiency criteria, inclusion results, and integral preserving properties are investigated here. Some interesting consequences of our results are also observed.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/847287.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/847287.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:847287

DOI: 10.1155/2013/847287

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:847287